Author Topic: Accutane  (Read 2490 times)

Pvchain

  • Newbie
  • *
  • Posts: 4
Accutane
« on: June 08, 2015, 08:56:03 AM »
My POIS started after i used this drug for acne during a period of 6 months.

Has anyone here treated with Accutane too?

I'm sorry if there are any grammar error. English is not my main language.

staypositive

  • Newbie
  • *
  • Posts: 22
Re: Accutane
« Reply #1 on: June 08, 2015, 11:55:24 AM »
Are you sure it all started because of Accutane? Did you get POIS in your puberty? Do you still get acne?

Pvchain

  • Newbie
  • *
  • Posts: 4
Re: Accutane
« Reply #2 on: June 08, 2015, 01:09:47 PM »
Not sure if it started because of the drug, but im really sure that the POIS along with others conditions started after the treatment.
My POIS started 3 years ago, when i was 19.
I still have some acne from time to time, but nothing like i used to have.

How i said, the POIS is 'ONLY' one of the things that happened to me after i take the drug, that turned my life in a real hell.

Here are some testimonials from peoples that have suffered after using that drug.

http://www.realself.com/review/san-francisco-ca-horrible-experience-accutane-side-effects

Pvchain

  • Newbie
  • *
  • Posts: 4
Re: Accutane
« Reply #3 on: June 09, 2015, 10:09:01 AM »
Some effects of the drug in the brain.

http://m.huffpost.com/us/entry/1314233